# SDR QXEA200800063

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,763 hours, 16,907 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

BOI- FLIGHT 2342. FORWARD CARGO DOOR WARNING AFTER TAKEOFF FROM SUN.  NO LOSS OF PRESSURE.  DIVERTED TO BOI AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND HANDLE OUT 1/4 INCH.  SECURED DOOR.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE AND FLIGHT CONTINUED TO LAX.  NO PARTS REPLACED.
